| Model Number |
TFNT40 |
| Medical Device Problem Codes |
Material Opacification (1426); Scratched Material (3020)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remained implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported following an intraocular lens (iol) implant procedure, the patient experienced vision discomfort and blurred vision.In the slit lamp the lens has some marks/opacities on both the front and the back of the lens.Additional information was received as the lens seemed scratched on both sides, the patient was more comforted for now, patient had not explanted the lens.